Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21334
Droz, J-M; Wagner, E (2009). Grid diagrams and Khovanov homology. Algebraic & Geometric Topology, 9(3):1275-1297.
View at publisher
We explain how to compute the Jones polynomial of a link from one of its grid diagrams and we observe a connection between Bigelow’s homological definition of the Jones polynomial and Kauffman’s definition of the Jones polynomial. Consequently, we prove that the Maslov grading on the Seidel–Smith symplectic link invariant coincides with the difference between the homological grading on Khovanov homology and the Jones grading on Khovanov homology. We give some evidence for the truth of the Seidel–Smith conjecture.
11 downloads since deposited on 14 Apr 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Jones polynomial, Khovanov homology, Seidel–Smith conjecture|
|Deposited On:||14 Apr 2010 06:44|
|Last Modified:||28 Nov 2013 00:10|
|Publisher:||Mathematical Sciences Publishers|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page